# SDR SWAA2025013091018

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 29,800 hours, 14,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT EMERGENCY LIGHT INOP.<[01].  REMOVED AND INSTALLED NEW EMERGENCY LIGHT BATTERY PACK AT STA. L 500C + 7 PER AMM 33-51-06. OPS CHECK GOOD.; [02] INSPECTED WORK ABOVE.
